# SDR HALA20240422107

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 30,612 hours, 4,850 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,618 hours, 4,852 cycles
- System (JASC): 3150 · Central Warning
- Part: Engine
- Part number: UNKNOWN
- Condition: Multiple Ind
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING HIGH POWER RUN, ENG 2 EXPERIENCED MULTIPLE FAULTS: IGNITION SUPPLY, LP SHAFT PROTECT LOSS, THRUST REVERSER , EPR MODE RECOVERABLE, ETC. REMOVED AND REPLACED EEC ON # 2 ENG PER AMM 73-21-34. CHECKS OKAY. PENDING CAT III LAND TEST. PERFORMED CAT III AUTO LAND TEST PER AMM 22-97-00. TEST OK.
